Autori: Sazdanovic Radmila
Naslov | Tutte and Jones Polynomials of Link Families (Article) |
Autori | Jablan Slavik V Radovic Ljiljana M Sazdanovic Radmila |
Info | FILOMAT, (2010), vol. 24 br. 3, str. 19-33 |
Projekat | Ministry of Science and Technological Development of the Republic Serbia [144032D, TR 12010] |
Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
Naslov | Braid family representatives (Article) |
Autori | Jablan Slavik V Sazdanovic Radmila |
Info | JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, (2008), vol. 17 br. 7, str. 817-833 |
Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
Naslov | Unlinking number and unlinking gap (Article) |
Autori | Jablan Slavik V Sazdanovic Radmila |
Info | JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, (2007), vol. 16 br. 10 , Suppl. , str. 1331 -1355 |
Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |